Published February 16, 2014 at 7:12 PM
University at Buffalo Police have responded to several instances of students having medical emergencies after smoking suspected marijuana. It is possible that illegal drugs being sold are mixed with other substances such as synthetic marijuana, which has been known to have serious side-effects such as agitation, increased sweating, inability to speak and hallucinations. In the calls to University Police this weekend, victims experienced trouble breathing, dizziness, nausea and general disorientation. The eight students involved all were transported to the hospital this weekend with similar symptoms.
Members of the community are urged to be vigilant at all times, and to report any unusual circumstances or suspicious persons and activities to the University Police as soon as possible. Always call the University Police if you are ever in a situation where you do not feel safe at 716-646-2222 or use any blue light phone. Tips on any campus crime can be reported at 716-645-2227 or anonymously at www.upolice.buffalo.edu.
Do not call 911 or University Police for general information during an emergency, as this will delay response to the emergency. This site will provide new details as quickly as possible.